Advanced search
Add to list

Derivations of forms along a map: the framework for time-dependent second-order equations

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Sarlet, Willy, et al. “Derivations of Forms along a Map: The Framework for Time-Dependent Second-Order Equations.” DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 5, no. 2, 1995, pp. 171–203.
APA
Sarlet, W., Vandecasteele, A., Cantrijn, F., & Martinez, E. (1995). Derivations of forms along a map: the framework for time-dependent second-order equations. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 5(2), 171–203.
Chicago author-date
Sarlet, Willy, Ann Vandecasteele, Frans Cantrijn, and E Martinez. 1995. “Derivations of Forms along a Map: The Framework for Time-Dependent Second-Order Equations.” DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS 5 (2): 171–203.
Chicago author-date (all authors)
Sarlet, Willy, Ann Vandecasteele, Frans Cantrijn, and E Martinez. 1995. “Derivations of Forms along a Map: The Framework for Time-Dependent Second-Order Equations.” DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS 5 (2): 171–203.
Vancouver
1.
Sarlet W, Vandecasteele A, Cantrijn F, Martinez E. Derivations of forms along a map: the framework for time-dependent second-order equations. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. 1995;5(2):171–203.
IEEE
[1]
W. Sarlet, A. Vandecasteele, F. Cantrijn, and E. Martinez, “Derivations of forms along a map: the framework for time-dependent second-order equations,” DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 5, no. 2, pp. 171–203, 1995.
@article{194220,
  author       = {Sarlet, Willy and Vandecasteele, Ann and Cantrijn, Frans and Martinez, E},
  issn         = {0926-2245},
  journal      = {DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS},
  language     = {eng},
  number       = {2},
  pages        = {171--203},
  title        = {Derivations of forms along a map: the framework for time-dependent second-order equations},
  volume       = {5},
  year         = {1995},
}